MathSciNet Relay Station
MathSciNet bibliographic data
MR2010734 14E30 (14E05 14J35)
Wierzba, Jan; Wiśniewski, Jarosław A. Small contractions of symplectic 4-folds. Duke Math. J. 120 (2003), no. 1, 65–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement